Accessibility navigation

An analysis of a Jacobi iteration

Glaister, P. (1998) An analysis of a Jacobi iteration. International Journal of Mathematical Education in Science and Technology, 29 (2). pp. 195-214. ISSN 1464-5211

Full text not archived in this repository.

To link to this item DOI: 10.1080/0020739980290204

Item Type:Article
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:19637
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation